# SDR QXEA9700804

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5100 · Standard Practices/Structures
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK IN ATTACH ANGLE AT FRAME 5305 3 INBOARD OF STRINGER 17 ON FORWARD SIDE OF FRAME.  REMOVED AND REPLACED WEB IAW SRM 51-31-01.
